# SDR MASA2010040400299

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 16,501 hours, 12,576 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY DOOR CAUTION & SQUEAL.  CLEANED PROX SWITCH TARGET AND RE-SEATED DOOR, OPS CHECK GOOD.
